# SDR DALA13004473215

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,546 hours, 30,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND BATTERY FAULT FOR EPSU 13WL CHECK.  MX REPLACED EPSU 13WL BATTERY PACK WITH SERVICEABLE UNIT AND FUNCTIONAL CHECK WAS NORMAL.
